EconPapers    
Economics at your fingertips  
 

Proportional Tax under Ambiguity

Xueqi Dong () and Shuo Li Liu

MPRA Paper from University Library of Munich, Germany

Abstract: This paper studies how investment can be influenced by common tax and monetary policies, where investment is measured by the proportion of an investor’ wealth invested in the asset that pays a random return. We further prove that all risk- uncertainty averse individuals will increase investments if and only if a type of proportional tax with full loss offset (Domar and Musgrave 1944, QJE) is imposed. This result holds: 1. under ambiguity, that is when the probability distribution of an as- set’s return is unknown; 2. when borrowing in the safe asset is allowed.

Keywords: Proportional Tax with Full Loss Offset; Ambiguity; Portfolio Choice (search for similar items in EconPapers)
JEL-codes: D80 (search for similar items in EconPapers)
Date: 2021-05
New Economics Papers: this item is included in nep-pbe, nep-pub and nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/107668/1/MPRA_paper_107668.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:107668

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2022-01-04
Handle: RePEc:pra:mprapa:107668